It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Prince secret drug dealer revealed

page: 2
5
<< 1    3 >>

log in

join
share:

posted on Apr, 24 2016 @ 12:48 AM
link   
Too bad he didnt switch over to MMJ, might still have a Prince.

Sucks to loose an artist, even more when they were great.




posted on Apr, 24 2016 @ 12:56 AM
link   

originally posted by: peter vlar

originally posted by: reldra

originally posted by: onequestion
Im not durprised. An eccentric talented artist quietly had an opiate addiction.

He must have kept it under wraps very well. Now don't let it fool you I still think he was clearly a talented artist but well.. What can you say?

www.dailymail.co.uk...


XCLUSIVE: Prince's former drug dealer tells how the legend spent $40,000 at a time on six-month supplies of Dilaudid pills and Fentanyl patches - highly addictive opioid pain killers - for 25 years


Well that's no joke. I guess we can put the conspiracies to rest now if this guy is for real huh?


The * daily mail? And Fentanyl patches? Those are very strong. He would not be able to perform in concert, nor show up the saturday before he died at the dance party at his compound. They really not only kill pain but you will be asleep soon after putting it on..there is no tolerance to build up to a patch like that. You just take a pain free nap.


Just a little perspective from someone who has been prescribed the patches in question, they typically aren't the first thing prescribed. Typically you would start off on a much lower dosage of Hydrocodone. If it is a post surgical scrip, then you might be looking at something higher like Dilaudid or higher dosages of Percocet.

I can say from personal experience that I was walking around stone cold sober on dosages that would put someone else in the hospital because of how high my tolerance was and that was before my last surgery. It's entirely plausible that IF this was the case, that there was a progression to higher and higher dosages gradually.

The downside to all of that is, because your tolerance is through the roof, if anything throws the schedule off, the withdrawal is horrific. It makes anything from Requiem for a Dream and Trainspotting look like a day at Disney World. Especially if the person is taking a synthetic opioid like Fentanyl or Dilaudid. All it takes is the doctor not getting you a refill in time or a pharmacy not having what you are prescribed in stock and your on the short bus to hell.


True, they aren;t the first thing prescribed. I was given 1 patch after surgery for skin cancer. A surgery that was going to last just over an hour turned into 6. They did not know how far it had spread. that 1 patch, after I got home, put me to sleep for almost 24 hours. I have heard from others that it still does that even if it isn't the first. After the patch I had about a month of aI think hydrocodone. It was not easy when it ran out. but it was not all that hard, either .

I am just thinking Prince was not walking al over the place with fentanyl patches on.



posted on Apr, 24 2016 @ 01:00 AM
link   

originally posted by: Lysergic
Too bad he didnt switch over to MMJ, might still have a Prince.

Sucks to loose an artist, even more when they were great.


No one knows the cause yet.



posted on Apr, 24 2016 @ 01:03 AM
link   
a reply to: reldra

Welp if it turns out, I guess I still stand by the statement?



posted on Apr, 24 2016 @ 01:07 AM
link   
a reply to: onequestion

I don't think he thought of it like that..it's just who he was, a born musician and driven to write, produce, perform..etc.



posted on Apr, 24 2016 @ 01:08 AM
link   

originally posted by: Lysergic
a reply to: reldra

Welp if it turns out, I guess I still stand by the statement?


I guess you stand by your statement if it turns out that way, what else would you do?


(post by Lysergic removed for a serious terms and conditions violation)

posted on Apr, 24 2016 @ 01:10 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:12 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:14 AM
link   
a reply to: charlyv

I'm not trying to speculate but withdrawal symptoms can appear to be flu like that someone who isn't aware of the medications being taken. Feelin run down, sore and your whole body aches, runny eyes and nose. Going through withdrawal can also increase the impact of what you normally take even after just a few days off of your normal medication schedule.

If you were to run out of your scrip 3 or 4 days early, what you took on Sunday just to get by could have dangerous consequences on Thursday if you take the same amount. The state I live in has over the last 3 years increased regulations of pain medications to the point where the State laws are more strict than Federal laws and DEA regulations. This means a lot of doctors won't prescribe medication anymore leaving a lot of people to look for alternate sources.

Let's just say I've been to more funerals than weddings the last 2 years and leave it at that. All because a state legislator wasn't smart enough to flush his left over medication down the toilet or bring in to a pharmacy for disposal and his kid got ahold of them and OD'd. Instead of placing the blame and burden where it belongs, on his own ass, he blames doctors and the pharmaceutical industry. Take the new restrictions, add in an extra hour of paperwork every day and then send in a tattooed ex soldier with a shaved head and beard the ding dongs on Duck Dynasty would drool over and you wouldnt be terribly surprised at the issues I run into with physicians these days.

The biggest misunderstanding seems to be people's perceptions of addiction and their desire to project that impression on as many people as you can. They aren't able to discern the differences between an actual addict(someone who takes pain meds recreationally because it feels good) and someone who is take no the medication for legitimate purposes and has a physical dependency on the medication. There is a massive divide between the 2.

There are no good options. You get a prescription so you can function but get stigmatized as a junkie or suffer in pain and get stigmatized because you're a miserable SOB all the time. I have a weird, early onset congenital osteoarthritis from my neck all through my spine, both hips and one hand which was exacerbated from walking out the back of a C130a ( the most dangerous time to be on a plane is take off and landing. If I skipped the landing I doubled my odds of avoiding a plane crash!). They want to do a surgery on my spine to fix crushed discs directly impinging on my spinal cord and causing nerve damage and another guy that looked at my hand refuses to do anything but cortisone shots which don't work and apparels aren't fully covered by my insurance according to my last bill. Sometimes it's just easier to take the meds and it's always less expensive to fill a scrip than it is to get any work done whether it be inpatient services or surgical. The running joke with the surgeon who did my hip was for him to double check and make sure he had the right films because I'm in my early 40's and have the arthritis of an 80 year old. I'll quit while I'm ahead. This thread is about Prince not my laundry list of medical conditions haha



posted on Apr, 24 2016 @ 01:16 AM
link   

originally posted by: peter vlar
a reply to: charlyv

I'm not trying to speculate but withdrawal symptoms can appear to be flu like that someone who isn't aware of the medications being taken. Feelin run down, sore and your whole body aches, runny eyes and nose. Going through withdrawal can also increase the impact of what you normally take even after just a few days off of your normal medication schedule.




Pretty sure I watched a guy suffering from this at work today.

I wont lie, he looked deathly. Ended up leaving early, I offered to buy him something to drink to maybe help calm the storm, but he didnt want.
edit on 24-4-2016 by Lysergic because: (no reason given)



posted on Apr, 24 2016 @ 01:17 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:21 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:24 AM
link   
a reply to: peter vlar

I have early onset arthritis in my knees. My orthopedic surgeon says is is due to having been born with Osgood's Schlatter- which is usually followed by 'of childhood'. Meaning it usually fixes itself before puberty or soon after. In my case it did not. It just got worse. It hurts.

No doctor will give me anything than an anti inflammatory (which do not work) and I am allergic to the steroid shots. I am stuck with pain, basically.
edit on 24-4-2016 by reldra because: (no reason given)



posted on Apr, 24 2016 @ 01:28 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:29 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:29 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:30 AM
link   
a reply to: TechniXcality

Just another day for me



posted on Apr, 24 2016 @ 01:30 AM
link   
 


off-topic post removed to prevent thread-drift


 



posted on Apr, 24 2016 @ 01:31 AM
link   
 


off-topic post removed to prevent thread-drift


 



new topics

top topics



 
5
<< 1    3 >>

log in

join